Über die bedingt-periodische Bewegung eines Massenpunktes

J. Weinacht

Mathematische Annalen (1924)

  • Volume: 91, page 279-299
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weinacht, J.. "Über die bedingt-periodische Bewegung eines Massenpunktes." Mathematische Annalen 91 (1924): 279-299. <http://eudml.org/doc/159050>.

author = {Weinacht, J.},
journal = {Mathematische Annalen},
pages = {279-299},
title = {Über die bedingt-periodische Bewegung eines Massenpunktes},
url = {http://eudml.org/doc/159050},
volume = {91},
year = {1924},

AU - Weinacht, J.
TI - Über die bedingt-periodische Bewegung eines Massenpunktes
JO - Mathematische Annalen
PY - 1924
VL - 91
SP - 279
EP - 299
UR - http://eudml.org/doc/159050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.